# SDR ASAA2025011355642

- Difficulty date: January 13, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 56,288 hours, 16,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U13
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN HOLES (5 EACH) ON PANEL BREAK BETWEEN STATION 312 AND STATION 328 BUTT LINE 10. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL BETWEEN STA 312 TO 328 BUTT LINE 10 IAW B737-800 SRM 51-40-02.
